# SDR SWAA2013031413652

- Difficulty date: March 5, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 69,607 hours, 65,359 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM FWD SECTION CHORD  AT STA 482A + 10", STR 27R CORRODED.  REMOVED AND REPLACED BEAM  PER EA.
